# SDR SWI2023F00119

- Difficulty date: May 30, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID DD1A INTERCOSTAL AFT CLEAT IS CORRODED     (C-CHECK RO 7/11/2023)    REMOVED AND INSTALLED NEW PAX DOOR MID DD1A INTERCOSTAL AFT CLEAT IAW CRJ 200 SRM 51-42-06 AND DWG 601R31702 REV. N AND COMPLIED WITH TASK CARD SKY-51-900-1003
